# SDR SIMA20140829002

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 36,328 hours, 32,746 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

RUDDER SYS 1 - 2 FAIL INFLIGHT.  FOLLOWED FIM PROCEDURES.  PERFORMED OPERATIONAL CHECK OF RUDDER SYS IAW AMM 27-25-00 NO FAULTS FOUND.  COULD NOT DUPLICATE.
